Generalized Raiffa solutions
A. Diskin,
M. Koppel and
Dov Samet
Games and Economic Behavior, 2011, vol. 73, issue 2, 452-458
Abstract:
We define a family of solutions for n-person bargaining problems which generalizes the discrete Raiffa solution and approaches the continuous Raiffa solution. Each member of this family is a stepwise solution, which is a pair of functions: a step-function that determines a new disagreement point for a given bargaining problem, and a solution function that assigns the solution to the problem. We axiomatically characterize stepwise solutions of the family of generalized Raiffa solutions, using standard axioms of bargaining theory.
Keywords: Nash bargaining problem; Raiffa solution (search for similar items in EconPapers)
JEL-codes: C78 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825611000704
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:73:y:2011:i:2:p:452-458
DOI: 10.1016/j.geb.2011.04.002
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().